| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6, -5.0 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced refractive surprise.On (b)(6) 2023 the lens was exchanged with a same length lens but different power.This resolved the problem.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3 - lens was returned in a microcentrifuge vial with moisture on the product.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens to be within specifications.Claim#: (b)(4).